# SDR DLL10953546

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1734D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1225
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Location: Air Cond Compt
- Component: 7339308
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT THROUGH FL 220, A MUFFLED BANG WAS HEARD.  AFT OVERFLOW VALVE WENT FULL CLOSED AND FWD VALVE SLOWLY WENT CLOSED.  AS AIRCRAFT CLIMBED THROUGH FL 280, LEVEL AT FL 350 CBN, CLIMB AT 100 FPM.  UNLATCHED COOL AIR OVRBD SWITCH.  DESCENDED TO FL 240 BEFORE CABIN RATE WOULD DESCEND.  FOUND SEAL DISCONNECTED BETWEEN NR 2 WATER SEPARATOR Y-DUCT AND THE AFT GROUND A/C CHECK VALVE.  NR 2 SEPARATOR WAS CRACKED.  REPLACED NR 2 SEPARATOR AND DUCT ASSY.  RAN ENGINES AND NR 2 PACK, OPERATION AND LEAK CHECK GOOD.
